# SDR CALA2024121601521

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 73,082 hours, 25,492 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES DEEP CLEANING IN VICINITY OF ROW 22. UNKNOWN B ODILY FLUIDS CONTAMINATED CABN ASSISTED CLEANERS IN DEEP CLEANING CARPET, AND SEATS ROWS 20ABC THRU 22ABC.PARTS USED:  40-0609-3-0299,QTY :1 29-2124-3-0006,QTY :1
